# SDR 98ZZZX3685

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N784GA
- Make and model: Gulstm GA7
- Aircraft serial: GA70071
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 7B105181
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,974 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE 100-HOUR INSPECTION, MAINTENANCE PERSONNEL FOUND THE RT HORIZONTAL STABILIZER FORWARD ATTACHMENT BRACKET FRACTURED NEAR THE BOLT HOLE WHICH ATTACHES THE STABILIZER FORWARD SPAR TO THE AFT TAIL CONE BULKHEAD.  THE TAIL CONE BULKHEAD WAS ALSO FOUND CRACKED ADJACENT TO THE BRACKET.  THIS FAILURE MAY HAVE RESULTED FROM PRE-LOAD DURING INITIAL ASSEMBLY.
